MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 7-0 D/A CC EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 24IN 7-0 D/A CC EP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EP8704H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch plj866, and no non-conformances were identified (b)(4) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: - it was reported 6 needles involved, could you please confirm how many needles were disassembled at the moment to put the stitches? yes 6 needles of the mentioned product - when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling or during use on the patient)? please specify during use on the patient attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the patient treatment or post-operative care altered in anyway due to the prolonged surgery time of 20 minutes? was there any patient impact (ie.Additional treatment required) and/or adverse patient outcome due to the prolonged surgery? note: event reported in 2210968-2021-11976, 2210968-2021-11977, 2210968-2021-11978, 2210968-2021-11979, 2210968-2021-11980, and 2210968-2021-11981.
 
Event or Problem Description
It was reported that a patient underwent an cabg on (b)(6) 2021 and suture was used.During the procedure, at the moment to put the stitches, the needle is disassembled.The surgery was delayed by 20 minutes.Another like device was used to complete the procedure successfully.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
PRLNE BLU 24IN 7-0 D/A CC EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12864022
Report Number2210968-2021-11976
Device Sequence Number14559378
Product Code GAW
UDI-Device Identifier10705031206779
UDI-Public10705031206779
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberEP8704H
Device Catalogue NumberEP8704H
Device Lot NumberPLJ866
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown